# SDR USAA2012101000018

- Difficulty date: September 28, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 10,756 hours, 9,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM UPPER SHEET BETWEEN FR85 TO FR86, Z-490, -Y273.  REPLACED FLOORBEAM UPPER SHEET BETWEEN FR85 TO FR86, Z-490, -Y273 IAW EMBRAER SRM 51-41-01 & 51-43-01.
